MathSciNet Relay Station
MathSciNet bibliographic data
MR645666 (83d:65307) 65N50 (30C60 31A05)
Warsi, Z. U. A.; Thompson, J. F. A noniterative method for the generation of orthogonal coordinates in doubly-connected regions. Math. Comp. 38 (1982), no. 158, 501–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement